# SDR CA020910008

- Difficulty date: September 6, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION, ENGINEER FOUND BLADE CRACKED JUST OUT BOARD OF THE ROOT FITTING.  BLADE WAS REMOVED AND REPLACED WITH NEW UNIT.
